# SDR DXTA2021051041800

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N437QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500527
- Aircraft time: 1,415 hours, 1,098 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A-I WINGSTB LEAK YELLOW CAS: 15 MIN. AFTER LEVELING OFF AT FL430 THE AI WINGSTAB LEAK CASS ILLUMINATED. WE INITIATED THE QRH EAP 11-6 PROCEDURE.  AFTER LEVELING OFF AT FL340 THE CASS LIGHT WENT OUT, THEN CAME BACK ON.  DURING DECENT TO 10,000 FT CASS LIGHT WOULD APPEAR INTERMITTENTLY. POWER CHANGES ALSO WOULD BRING ON THE CASS MESSAGE.  OBSERVING THE "BLEED AIR SYNOPTIC" PAGE IT SHOWED THE LEAK TO BE COMING FROM THE RIGHT WING.   UPON POST-FLIGHT INSPECTION, NO EVIDENCE OF EXTERNAL DAMAGE. //SIGNOFF// PERFORMED TROUBLESHOOTING PROCEDURES IAW EMB PH300 FIM 36-21-0G-810-808-A AND AS PER EMB CONTACT CENTER. PERFORMED OPS AND FUNCTIONAL CHECK OFTOE WING/HORIZONTAL STAB ICE PROTECTION SYSTEM IAW EMB PH300 AMM 30-10-00 WITH NO DEFECTS NOTED. NOTIFIED EMB CONTACT CENTER AND MCC OF ALL FINDINGS. NI WING/STAB LEAK WAS FOUND TO BE A TRANSIENT FAULT. NO FURTHER TROUBLESHOOTING REQUIRED IAW EMB
PH300 FIM 36-21-00-810-808-A AND EMB PH300 CONTACT CENTER.
